Ask an expert
Question

15 Jul 2005

over active thyroid
I have been on diet tablets for 2 months from a diet clinic. I had thyroid test through my doc which showed overactive. Are aching muscles a result of this.

Thanks
Answer 319 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Diana, it might be that the clinic is giving you a bit of thyroid hormone to help you lose weight (not a good idea, but it doesn’t keep people from doing it) and this is why your thyroid tests overactive. So, before you start taking treatment for an overactive thyroid, first stop your diet stuff for a month and have your blood retested (or at least discuss this option with your doctor). Your aching muscles just might get better too. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.